MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 787624
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ureteral stent tip did not have a gradual narrowing, both the tip diameters are similar.When the user tried to identify the tip for stent insertion, it was noticed that both ends have a similar opening diameter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to poor sample condition.No physical sample was returned, however, a photo sample was submitted; an evaluation of the photo sample was completed.No physical sample was provided to do a dimensional evaluation.The reported defect could not be evaluated based on the provided photo as it only shows the end of the tubing with no dimensions.A potential root cause for this event could be, "error of inspector".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A label/pack review is not required as a review of the label could not have prevented the reported event.
 
Event or Problem Description
It was reported that the ureteral stent tip did not have a gradual narrowing, both the tip diameters are similar.When the user tried to identify the tip for stent for insertion, it was noticed that both ends have a similar opening diameter.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12882739
Report Number1018233-2021-07553
Device Sequence Number3948535
Product Code FAD
UDI-Device Identifier10801741015431
UDI-Public(01)10801741015431
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2024
Device Model Number787624
Device Catalogue Number787624
Device Lot NumberNGEP0842
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown